Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compact multipliers on Banach algebras


Author: Stephen H. Friedberg
Journal: Proc. Amer. Math. Soc. 77 (1979), 210
MSC: Primary 43A22; Secondary 46H05
DOI: https://doi.org/10.1090/S0002-9939-1979-0542086-9
MathSciNet review: 542086
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is provided to show that for a large class of Banach algebras, the compact multipliers are trivial.


References [Enhancements On Off] (What's this?)

  • [1] M. Dutta and B. Tewari, On multipliers of Segal algebras, Proc. Amer. Math. Soc. 72 (1978), 121-124. MR 0493166 (58:12197)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 46H05

Retrieve articles in all journals with MSC: 43A22, 46H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0542086-9
Keywords: Multiplier, Segal algebra, compact operator, semisimple
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society